Kris Aquino, Ginulat Ang Marami Matapos ibunyag ang Kanyang Kalagayan Ngayon



KRIS AQUINO SHARED THE REASON WHY SHE CANCELLED HER FACEBOOK LIVE BY POSTING A LONG MESSAGE IN HER SOCIAL MEDIA ACCOUNT




Kris Aquino is nursing a bad allergic reaction after drinking the wrong medicine as well as a hand injury.

Kris shared on Instagram about her latest health condition, posting photos of her swollen eye and rashes on the face. The latest incident prompted the celebrity to postpone her Facebook live session.

“Sorry hindi natuloy our other FB Live sessions… WARNING: don’t swipe to the next 2 pictures if you’re not okay seeing swollen eyes na parang nakipag sparring ako kay Ronda Rousey,” Kris said.


“Last Sunday, I drank the wrong pain reliever for my migraine- the result? Super bad allergic reaction & 5 days before swelling finally subsided. INGAT please – let what happened to me be the warning,” she added.



The swollen eyes, it turned out, were caused by an allergic reaction to a pain reliever she took to supposedly treat her migraine. The swelling nearly lasted for a week.


“The last picture is my left hand because this afternoon I tried to be independent; I was adjusting the electric fan stand to lower it. Malay ko ba na puwedeng biglang bumagsak na lang ‘yung buong fan and naipit na ko–OUCH!”

“Since hindi talaga puwede sa pain relievers and anti-inflammatory meds, I’m using helichrysum essential oil… Nurse Mona made a splint because ang hirap to straighten my hand, may mga naipit na ugat kaya up to my elbow yung kirot.”

In the comments section, she added further details about her injury and how she’s coping with the pain.

Blog Views

Popular posts from this blog

Bata, Matiyagang Nag-aabang Ng Bibili Ng Kanyang Mga Panindang Kabute Kahit Nag Tirik Ang Araw

Nawawalang Sexy Aktres Noon, Namataang Palaboy Laboy nalang sa Mandaluyong ngayon!

Good Samaritan na Pulis, Viral Matapos Pakyawin ang Panindang Saging ng Isang Lolo

OFW na nag Trabaho sa Saudi ng 12 Years Namatay ng hind Nakikita ang Pamilya sa Pilipinas

May isa nanaman Namatay dahil sa AstraZeneca Vaccine, Sakit Mawalan ng Minamahal sa Buhay